Winter Weather, Carbon
- When
- December 31, 8:00 AM EST to 3:00 PM EST
- Where
- Carbon forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.918, -75.709 (the zone’s center; the record gives no point)
An Alberta Clipper type low pressure system that moved across northern Pennsylvania during the morning on the 31st dropped about 1 to 3 inches across the Poconos. The snow fell in bursts during the morning and first half of the afternoon.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
An Alberta Clipper type low pressure system that moved across northern Pennsylvania during the morning on the 31st dropped about 1 to 3 inches across the Poconos. The snow fell in bursts during the morning and first half of the afternoon. Strong gusty winds accompanied the snow showers from around Noon EST into the afternoon and caused reduced visibilities. Quick accumulations occurred on roadways as temperatures fell during the snow. No serious accidents were reported. Accumulations included 2.5 inches in Tobyhanna (Monroe County), 2.0 inches in Pocono Summit (Monroe County) and 1.8 inches in Nesquehoning (Carbon County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Dec 31, 4:30 AM EST, 3 hours 30 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 AM EST WED DEC 31 2008
.SYNOPSIS...
LOW PRESSURE OVER THE OHIO VALLEY WILL MOVE EASTWARD AND INTENSIFY.
THE COLD FRONT ASSOCIATED WITH THE LOW WILL PAS OVER OUR REGION ON
THIS MORNING. COLD HIGH PRESSURE IS FORECAST TO FOLLOW FOR TONIGHT
THROUGH THURSDAY NIGHT. ANOTHER AREA OF LOW PRESSURE IS FORECAST TO
MOVE ACROSS NEW YORK AND NEW ENGLAND ON FRIDAY. IT SHOULD PULL A
COLD FRONT THROUGH OUR REGION AT THAT TIME. HIGH PRESSURE IS
EXPECTED TO BUILD IN FROM THE WEST FOR THE WEEKEND, WITH ANOTHER
COLD FRONT FORECAST TO ARRIVE ON SUNDAY NIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
A STRONG AND INTENSIFYING AREA OF LOW PRESSURE, CURRENTLY OVER THE
OHIO VALLEY WILL TRACK EWD TODAY. IT IS MOVING RELATIVELY QUICKLY
AND SHOULD MOVE OFF THE COAST BETWEEN 15 AND 18Z. AS THE LOW MOVES
BY, THERE WILL BE A QUICK SHOT OF PRECIP, MAINLY FOR THE NRN 2/3S OF
THE REGION. ACRS THE NORTH, TEMPS WILL BE SUPPORTIVE OF SNOW, AND
THE WWA CURRENTLY IN EFFECT WILL REMAIN UNCHANGED. FURTHER S, THERE
COULD BE A COATING TO AN INCH ACRS CENTRAL NJ AND THE NWRN SUBURBS
OF PHILLY, WITH RAIN ELSEWHERE. THE POTENTIALLY BIGGER STORY WILL
BE THE STRONG WIND DEVELOPING BEHIND THE LOW. THERE IS A VERY TIGHT
GRADIENT, STRONG CAA AND H8 AND H9 WIND ARE AOA 50 KT. SINCE WE ARE
CLOSE TO DRY ADIABATIC, EXPECT SOME OF THIS TO MIX DOWN. AS A
RESULT, A HIGH WIND WARNING WILL BE ISSUED WITH THE MORNING PACKAGE
AND WILL GO INTO EFFECT AT 16Z AND REMAIN IN EFFECT UNTIL 03Z. THE
HWW WILL BE FOR STRONG AND GUSTY (AND COLD) NW WIND. AFTER THE HWW,
THERE WILL LIKELY BE THE NEED FOR A WIND ADVY. ANYONE VENTURING OUT
FOR NEW YEARS EVE ACTIVITIES SHUD TAKE THE NECESSARY PRECAUTIONS.
BETWEEN THE STRONG WIND AND TEMPS QUICKLY FALLING INTO THE 20S, IT
WILL FEEL QUITE FRIGID. IF THERE IS ANY GOOD NEWS IN THIS
SITUATION, IT IS THAT ANY PRECIP WITH THE LOW SHUD BE LONG OVER WITH
BY 00Z.
HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST FOR THE REMAINDER OF
THE NIGHT, BUT THE PRESSURE GRADIENT BETWEEN THIS HIGH AND THE
AFOREMENTIONED LOW WILL KEEP WINDS GOING. THE SKY SHUD CLEAR OUT
RATHER QUICKLY THOUGH AS THE HIGH BUILDS IN. OVERALL, MOS GUID
TEMPS LOOK REASONABLE AND WERE GENLY FOLLOWED.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL BUILD TO OUR SOUTH FOR NEW YEARS DAY INTO
FRIDAY. THE WIND WILL DECREASE AND THE WX IS EXPECTED TO BE DRY,
BUT COLD ON THURSDAY. MANY LOCATIONS WILL STRUGGLE TO HIT FREEZING
ON THURSDAY. AS THE HIGH MOVES EWD ON FRIDAY, A RETURN FLOW WILL
DEVELOP AND TEMPS WILL MODERATE TO AROUND 40 ACRS MANY LOCATIONS.
AGAIN GUID TEMPS LOOK GOOD.
ANOTHER AREA OF LOW PRESSURE WILL THEN MOVE ACRS SERN CANADA ON FRIDAY
AND BE OFF THE NRN NEW ENG COAST FRIDAY NIGHT. THE TRAILING CDFNT
WILL CROSS THE AREA DURING THE DAY ON FRIDAY, BRINGING ANOTHER
CHANCE OF PRECIP. AGAIN, THE TEMPS WILL BE LARGELY SUPPORTIVE OF
SNOW TO THE N AND W AND RAIN FROM PHILLY S AND E AT THE ONSET, THEN
ALL SNOW FRIDAY NIGHT. HOWEVER, QPFS SHUD BE FAIRLY LIGHT, AS THIS
SYS IS RELATIVELY QUICK MOVING AS WELL.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
SATURDAY INTO EARLY SUNDAY LOOKS MAINLY DRY, BEHIND THE DEPARTING
LOW, AS HIGH PRESSURE BUILDS BACK IN TO THE AREA. HOWEVER, A LOW
PRESSURE SYS WILL EJECT OUT OF THE SRN PLAINS SATURDAY NIGHT AND
MOVE TO THE OHIO VLY SUNDAY MORNING. THIS LOW WILL INTERACT WITH
ANOTHER LOW NR THE GRTLKS WITH ITS CDFNT MOVING THRU THE MID ATLC
SUNDAY AFTERNOON OR EVENING, BRINGING YET ANOTHER QUICK SHOT OF
PRECIP. ATTM, IT LOOKS LIKE MAINLY RAIN FOR THE I-95 CORRIDOR S AND
E AND RAIN AND OR SNOW N OF THERE. HIGH PRESSURE THEN BUILDS BACK
IN FOR MOST OF MONDAY INTO TUESDAY. ANOTHER LOW WILL THEN AFFECT
THE AREA LATER TUESDAY OR WEDNESDAY, BUT THERE IS STILL QUITE A BIT
OF DISAGREEMENT BETWEEN THE MDLS WITH THE TRACK OF THIS LOW. THE
ECMWF BRINGS A ROBUST LOW FROM THE SRN PLAINS INTO THE OH VLY AGAIN.
THE GFS BRINGS A WKR LOW ACRS THE CAROLINAS THEN OUT TO SEA. FOR
NOW, WILL HOLD OFF ANY CHNGS TO THE EXTDD DURING THIS LATER TIME PD
UNTIL THERE IS MORE AGREEMENT WITHIN THE GUID. TEMPS LOOK TO BE NR
OR SLIGHTLY BLO NORMAL THRU THE PD.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
STRONG WINDS DEVELOPING BY MIDDAY WEDNESDAY WILL HAMPER AIR TRAVEL
IN THE REGION, AND PERSIST INTO WEDNESDAY NIGHT.
LOW PRESSURE WILL MOVE OFF THE MID ATLANTIC COAST LATER THIS
MORNING, THEN INTENSIFY AS IT MOVES TO THE NEW ENGLAND WATERS
WEDNESDAY NIGHT. HIGH PRESSURE FROM THE CENTRAL PLAIN STATES WILL
THEN BUILD OVER THE EASTERN THIRD OF THE NATION ON THURSDAY. THE
GRADIENT BETWEEN THESE TWO SYSTEMS WILL PRODUCE STRONG GUSTY WINDS
TODAY INTO TONIGHT.
CURRENTLY (3AM) DOPPLER RADARS ARENT SHOWING ANY PRECIPITATION OVER
THE REGION, AND ANY PRECIPITATION THAT MIGHT FORM WILL BE FAIRLY
LIGHT.
WIND WILL BE THE MAIN STORY TODAY...AND HIGH WIND WARNINGS HAVE BEEN
POSTED THROUGHOUT OUR CWA FROM 11 AM THROUGH 10 PM. GFS 925 HPA
WINDS UP TO 55 KT ARE EXPECTED TO MAKE THEIR WAY TO THE SURFACE,
CAUSING CONCERN FOR THE AVIATION COMMUNITY TODAY INTO TONIGHT.
OUTLOOK...WINDS WILL SLOWLY SUBSIDE WEDNESDAY NIGHT AND EVEN MORE
DRAMATICALLY THURSDAY MORNING AS HIGH PRESSURE APPROACHES FROM THE
MIDWEST. SKIES SHOULD BECOME CLEAR EARLY WEDNESDAY NIGHT, WITH GOOD
FLYING WEATHER THURSDAY. ANOTHER FRONT WILL HEAD IN FOR FRIDAY, AND
ANOTHER IS POSSIBLE FOR SUNDAY AS A RAPID TURNOVER OF WEATHER
SYSTEMS CONTINUES.
&&
.MARINE...
THE GRADIENT BETWEEN THE DEPARTING (AND STRENGTHENING) LOW AND
APPROACHING HIGH WILL PRODUCE STRONG GUSTY WINDS LATE THIS MORNING
INTO THE OVERNIGHT HOURS. WITH SOME MODELS INDICATING 55KT + WINDS
JUST ABOVE THE BOUNDARY LAYER, GALE WARNINGS HAVE BEEN UPGRADED TO
STORM WARNINGS OVER OUR COASTAL WATERS AND THE LOWER DELAWARE BAY.
THE GALE WARNING FOR THE UPPER DELAWARE BAY WAS LEFT IN PLACE,
ALTHOUGH THE TIMING WAS ADJUSTED TO COINCIDE WITH THE START TIME OF
THE STORM WARNING FOR THE LOWER DELAWARE BAY. THE STRONGEST WINDS
WILL ARRIVE AROUND NOON TIME, THEN CONTINUE THROUGH THE DAY. AIR
TEMPERATURES WILL ALSO DROP RAPIDLY ON STRONG NORTHWEST WINDS. THE
ADVISORY FOR LIGHT TO POSSIBLY MODERATE FREEZING SPRAY WILL THEREFORE
CONTINUE FOR WEDNESDAY NIGHT, AND EXTENDED IN AREAL COVERAGE TO
INCLUDE THE LOWER DELAWARE BAY.
HIGH PRESSURE IS EXPECTED TO FOLLOW FOR LATE THURSDAY, BUT ANOTHER
FRONT WILL HEAD IN FOR FRIDAY, WITH EVEN ANOTHER ONE POSSIBLE FOR
SUNDAY. ANOTHER AREA OF HIGH PRESSURE IS EXPECTED ON MONDAY.
&&
.TIDES...
WITH VERY STRONG NORTHWEST WINDS PEAKING OUT BETWEEN 50 AND 55 MPH
THIS AFTERNOON, BLOWOUT TIDES ARE POSSIBLE WITH THIS AFTERNOON/S LOW
TIDE...WHICH OCCURS BETWEEN 3 AND 6 PM ALONG THE OCEAN FRONT. WILL
BE ISSUING AN ADVISORY WITH THIS MORNING/S FORECAST PACKAGE SO
MARINE FOLKS HAVE TIME TO PLAN.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR PAZ054-055-060>062-067>071.
WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
PAZ054-055-062.
NJ...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR NJZ001-007>010-012>027.
WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
NJZ001-007-008.
DE...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR DEZ001>004.
MD...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR MDZ008-012-015-019-020.
MARINE...LOW WATER ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EST
THIS EVENING FOR ANZ430-431-450>455.
STORM WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR ANZ431-450>455.
FREEZING SPRAY ADVISORY FROM 6 PM THIS EVENING TO 6 AM EST
THURSDAY FOR ANZ431-450>455.
GALE WARNING FROM 11 AM THIS MORNING TO 6 AM EST THURSDAY
FOR ANZ430.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...MIKETTA
MARINE...MIKETTA
TIDES...MIKETTAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 504 AM EST WED DEC 31 2008 NJZ001-007-008-PAZ054-055-062-011015- SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON- 504 AM EST WED DEC 31 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012>015-PAZ060-061-068-069-011015- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-BERKS-LEHIGH-MONTGOMERY-BUCKS- 504 AM EST WED DEC 31 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. THERE IS A CHANCE FOR SNOW BEGINNING THIS MORNING AND CONTINUING INTO THE AFTERNOON. THE SNOW SHOULD START TAPERING OFF LATE THIS AFTERNOON AND BE OVER BY EVENING. ACCUMULATIONS SHOULD AVERAGE 1 TO 3 INCHES WITH THE HIGHEST AMOUNTS IN THE LEHIGH VALLEY AND TOWARD THE PASSAIC BASIN IN NEW JERSEY. WIND CHILL VALUES ARE FORECAST TO DROP INTO THE SINGLE DIGITS BY EVENING AND SHOULD BE CLOSE TO ZERO BY THURSDAY MORNING. ANYONE WITH TRAVELING PLANS FOR NEW YEARS EVE SHOULD TAKE THE NECESSARY PRECAUTIONS. PLEASE DRESS APPROPRIATELY AND EXPECT LESS THAN IDEAL TRAVELING CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>020-026-027-PAZ067-070-071-011015- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-DELAWARE-PHILADELPHIA- 504 AM EST WED DEC 31 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. THERE IS A CHANCE FOR SNOW AND RAIN BEGINNING THIS MORNING AND CONTINUING INTO THE AFTERNOON. ANY ACCUMULATIONS SHOULD BE LESS THAN AN INCH WITH THE GREATEST CHANCES FOR ACCUMULATIONS ACROSS THE PHILADELPHIA NORTHERN SUBURBS AND CENTRAL NEW JERSEY WITH LESS OF A CHANCE FOR PLACES FARTHER TO THE SOUTH. WIND CHILL VALUES ARE FORECAST TO DROP INTO THE TEENS BY EVENING AND WILL BE IN THE SINGLE DIGITS BY THURSDAY MORNING. ANYONE WITH TRAVELING PLANS FOR NEW YEARS EVE SHOULD TAKE THE NECESSARY PRECAUTIONS. PLEASE DRESS APPROPRIATELY AND EXPECT ROUGHER THAN TYPICAL TRAVELING CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-011015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 504 AM EST WED DEC 31 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. WIND CHILL VALUES ARE FORECAST TO DROP INTO THE TEENS BY EVENING AND SHOULD BE IN THE SINGLE NUMBERS BY THURSDAY MORNING. ANYONE WITH TRAVELING PLANS FOR NEW YEARS EVE SHOULD TAKE THE NECESSARY PRECAUTIONS AND PLEASE DRESS APPROPRIATELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-011015- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 504 AM EST WED DEC 31 2008 ...STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... ...LOW WATER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EST THIS EVENING... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. LOW WATER ADVISORY. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-011015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 504 AM EST WED DEC 31 2008 ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 AM EST THURSDAY... ...LOW WATER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
2 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2008Every state in 2008This day in weather historyWarnings in Pennsylvania, December 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 144252, 144253.